Rigidity of centralizers of diffeomorphisms
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, p. 81-98
@article{ASENS_1989_4_22_1_81_0,
     author = {Palis, Jacob and Yoccoz, Jean-Christophe},
     title = {Rigidity of centralizers of diffeomorphisms},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1989},
     pages = {81-98},
     doi = {10.24033/asens.1576},
     zbl = {0709.58022},
     mrnumber = {90i:58151a},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_1_81_0}
}
Palis, J.; Yoccoz, J.-C. Rigidity of centralizers of diffeomorphisms. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 81-98. doi : 10.24033/asens.1576. http://www.numdam.org/item/ASENS_1989_4_22_1_81_0/

[1] B. Anderson, Diffeomorphisms with Discrete Centralizer (Topology, Vol. 15, 1976, pp. 143-147). | MR 53 #6635 | Zbl 0338.58005

[2] V. Arnold, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Ed. Mir, 1980. | MR 83a:34003 | Zbl 0455.34001

[3] M. Herman, Sur la conjugation différentiable des difféomorphismes du cercle à des rotations (Publications Math., Vol. 49, 1979, pp. 5-234). | Numdam | MR 81h:58039 | Zbl 0448.58019

[4] N. Kopell, Commuting Diffeomorphisms, Global Analysis (Am. Math. Soc. Proc. Symp. Pure Math., Vol. 14, 1970, pp. 165-184). | MR 42 #5285 | Zbl 0225.57020

[5] S. Newhouse, J. Palis and F. Takens, Bifurcations and Stability of Families of Diffeomorphisms (Publications Math. I.H.E.S., Vol. 53, 1983, pp. 5-72). | Numdam | MR 84g:58080 | Zbl 0518.58031

[6] S. Newhouse, Lectures on Dynamical Systems, Dyn. Syst. C.I.M.E., Birkhöuser, 1980. | Zbl 0444.58001

[7] J. Palis, Rigidity of Centralizers of Diffeomorphisms and Structural Stability of Suspended Foliations [Proc. Symp. PUC-Rio de Janeiro (Lectures Notes in Math., No. 652, Springer-Verlag, 1978, pp. 114-121)]. | MR 80b:58040 | Zbl 0382.57013

[8] J. Palis and W. De Melo, Geometric Theory of Dynamical Systems, Springer-Verlag, 1982. | MR 84a:58004 | Zbl 0491.58001

[9] J. Palis and J. C. Yoccoz, Centralizers of Anosov Diffeomorphisms on Tori (Ann. Sc. de l'E.N.S., this volume). | Numdam | Zbl 0675.58029

[10] J. Palis and J. C. Yoccoz, Differentiable Conjugacies of Morse-Smale Diffeomorphisms (to appear).

[11] J. Robbin, A Structural Stability Theorem (Annals of Math., Vol. 94, 1971, pp. 447-493). | MR 44 #4783 | Zbl 0224.58005

[12] C. Robinson, Structural Stability of C1 Diffeomorphisms (J. Diff. Equations, Vol. 22, 1976, pp. 28-73). | MR 57 #14051 | Zbl 0343.58009

[13] P. Sad, Centralizers of Vector Fields (Topology, Vol. 18, 1979, pp. 97-104). | MR 81c:58053 | Zbl 0415.58016

[14] M. Shub, Global Stability of Dynamical Systems, Springer-Verlag, 1987. | MR 87m:58086 | Zbl 0606.58003

[15] S. Smale, Differentiable Dynamical Systems (Bull. Am. Math. Soc., Vol. 73, 1976, pp. 747-817). | MR 37 #3598 | Zbl 0202.55202

[16] S. Smale, The Ω-Stability Theorem, Global Analysis (Am. Math. Soc. Proc. Symp. Pure Math., Vol. 14, 1970, pp. 289-297). | MR 42 #6852 | Zbl 0205.54104

[17] J. C. Yoccoz, Centralisateurs et conjugaison différentiable des difféomorphismes du cercle (Thèses Doctorat d'État, Univ. de Paris Sud, 1985 and Astérisque (to appear).